A new scientific Study has found out an interesting cause for children and their Allergies. It has found out that if the infant is given whether Pepcid or Zantac antibiotics it may develop allergies sometime later on in his or her childhood. This is happening because these drugs are known to alter the bacteria levels in the gut.d
More about this study
For those that thought that this study was done on a small number of people, we are to disappoint you. Around 800,000 children were part of this study. How? Well, the team of researchers took the records of children that were born between 2001 and 2013 from an insurance company.
The researchers saw that, during a span of four years, the 9 percent of the children that were Administered Antacids developed allergies to various things, ranging from food to asthma and beyond. Yes, this does not mean that giving your baby antacids means you are knowingly getting him to become allergic later in life but one cannot deny the connection between the two findings.
Moreover, they found that if the child was administered antacids when he was up to 6 months old, this change of him developing allergies almost doubled.
And here comes the tricky part. Most people believe that medicines such as Zantac or Pepcid are quite harmless for the child, ensuring that he or she is going to be fine. It is the thing that most parents resolve to when their baby puts up a fuss and decides to spit his medication. However, these findings suggest that both doctors and parents need to be more careful when deciding to give the baby a certain medicine.
The study does not have conclusive evidence but it is a bit far-fetched to say that all the babies that were monitored already had allergies before they were given antacids.
The post Giving your Infant Antibiotics may Lead to Allergies appeared first on Health Thoroughfare.